# SDR YENA2024111801490

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 7,193 hours, 1,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210B00
- Part serial: 042709561
- Condition: Failed
- Location: 15hq
- Part time: 7,193 hours, 1,052 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1216, SFO-JFK. (ETOPS) 'VENT AVNC SYS FAULT; REMOVED AND REPLACED SKIN AIR (INLET) VALVE (15HQ) IAW AMM 21-26-52. OPS CHECK OK. NO FAULTS NOTED AT THIS TIME. A/C OK FOR SVC.'
